# SDR DALA2020043002318

- Difficulty date: April 15, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 CRACK FOUND AT CWB FRONT SPAR VERTICAL STRINGER POSITION 2 AT FR 36. REPAIR PRIOR TO FURTHER FLIGHT. WC 5711-01 036-03B, AD 2018-13-08. HOLE ZONE 2 (OUTBD SIDE) Y 765, DIRECTION IS 1 2 AND 9 OCLOCK, DEPTH IS 0.160 INCH. IN FWD CARGO COMPARTMENT, REPAIRED FRONT SPAR VERTICAL STRINGER AT POSITION 2 HOLE ZONE 2 (O/B SIDE) Y765 FR 36 AS PER PRI ER/A 585863-14AD REV O THRU REV 2 AND ER/A 585863-14AD REV ORIGINAL
